# SDR P5CA0601446

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,428 hours, 21,981 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

GENERATORS NR 3 AND NR 4 SHOW NO GENERATOR LOAD AND NO VOLTS OF FREQ'S GENERATOR TEST SHOWS CSD RPM AND PMG FOR BOTH 3 AND 4.  FOUND CIRCUIT BREAKERS FOR NR 3 AND NR 4 DISTRIBUTION METER POPPED, RESET BREAKERS AND RAN ENGINES PER MM 71-00-00.  OPS CHECK NORMAL.
